# SDR QXEA2020013120075

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 29,954 hours, 32,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LIGHT STRIP IN FRONT OF FORWARD GALLEY LOOSE. REMOVED FROM SERVICE. RE-SECURED EMERGENCY LIGHT STRIP AS REQUIRED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
